Recurrence relations for moment generating functions of order statistics
No abstract is available for this item.
Volume (Year): LXII (2004)
Issue (Month): 1 ()
|Contact details of provider:|| |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Abd El-Baset A. Ahmad, 1999. "Characterizations of finite mixture distributions by regressions of nonadjacent order statistics," Metron - International Journal of Statistics, Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome, vol. 0(3-4), pages 97-110.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:040106. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)The email address of this maintainer does not seem to be valid anymore. Please ask Alessio Farcomeni to update the entry or send us the correct email address
If references are entirely missing, you can add them using this form.